# SDR ABXA060220

- Difficulty date: April 24, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 60,188 hours, 26,915 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 577278513
- Condition: Damaged
- Location: Bs 160-180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO MAIN CARGO DOOR FUSELAGE CUT OUT PLATING DAMAGE, SEVERAL AREAS MISSING STA. 160 - 180, LONGERON 6 LEFT. ACCOMPLISHED REPAIR AT DOOR CUT OUT IAW REA D853-53588-MR, REV. IR.
